# SDR P2EA98259

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Crack
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD ENTRY DOOR NR 7 BEAM ANGLE CRACKED, DEFECT SIZE LENGTH 1.625 INCH.  REPAIRED FORWARD ENTRY DOOR NR 7 BEAM ANGLES BETWEEN BS 336 AND BS 346 PER SRM 51-40-3 FIG 1.  (M)
